# SDR SWIA2019050345821

- Difficulty date: April 18, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 36,872 hours, 32,976 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PLANK MOST AFT FASTENER HOLE ON END OF STRAP OVERSIZED.  (C-CHECK) RO: 05/02/2019 COMPLIED WITH REPAIR OF RT WING PLANK MOST AFT FASTENER HOLE ON END OF STRAP OVERSIZED IAW REO.
